# SDR ASAA1158736

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 10,656 hours, 3,404 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 31,290 hours, 11,525 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR IS OCCASIONALLY PAINTING SPOKES EITHER SIDE OF CENTERLINE.  REPLACED WEATHER RADAR TRANSCEIVER PER M/M 34 43 41 400 801, OPS CHECKS GOOD.
